Side-Effects of Nystatin
I don't blame you for
wanting to find another treatment for Candida as the side-effects of Nystatin
can be pretty awful. Here is a partial list: Diarrhea, nausea,
vomiting, stomach upset, allergic reaction such as rash, itching, swelling
(especially of the face, tongue, & throat), severe dizziness, trouble breathing,
and liver damage.
Believe it or not, Candida
has a purpose
Candida survives on the large particles of food that escape digestion.
To truly and permanently get rid of Candida, you must first make sure
that nothing escapes digestion.
Supplemental digestive enzymes help you digest food so Candida starves.
Since Candida is a
digestion problem, don't kill off all your Candida before fixing your digestion
issue. Candida is your last line of defense to prevent large particles of
food from entering your bloodstream where they will either be attacked by your
white blood cells and possibly form allergies or worse... be missed by your
immune system and get lodged somewhere where they cause even more damage.
The last piece of the
puzzle is Cellulase, as it doesn't kill but digests Candida... so it doesn't
produce the typical toxic effect of die-off that drugs or other chemicals might
produce. It digests yeast topically & internally very quickly but it's
important to deal with diet and digestion first. Once all systems are working,
then use cellulase.
Curing Candida is a
multi-step process that needs to be done in a particular order. It's best
to work with a knowledgeable naturopath or holistic professional who knows the
science behind the problem.